# SDR SWIA2020082551991

- Difficulty date: July 6, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mount Bracket
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - BAGG DOOR - FWD UPPER ROLLER ASSY MOUNT BRACKET - LWR OTBD MOUNT BOLT CORRODED.   REPLACED BOLT COMMON TO THE AFT BAGGAGE BAY FWD UPPER ROLLER ASSY MOUNT BRACKET. REF CRJ-700 SRM.
